# SDR EE4Y2016033100011

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000287
- Aircraft time: 15,731 hours, 10,103 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE HORIZONTAL STABILIZER L/E PANELS RT AND LT SIDE SKIN DEBRIS MARKS.  DAMAGES WERE REPORTED UNDER NON-ROUTINE ITEM, A1E131, 3-5.  REPAIRS WERE ACCOMPLISHED UNDER ETD2016-190-031209, INSTRUCTIONS AND APPROVAL.
